American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(52A10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 37 found      Go to page: 1 2

[1] A. A. Mingazov. Coincidence of the Gysin homomorphism and the transfer. St. Petersburg Math. J. 27 (2016) 631-640.
Abstract, references, and article information   
View Article: PDF

[2] Mohammad N. Ivaki. The planar Busemann-Petty centroid inequality and its stability. Trans. Amer. Math. Soc. 368 (2016) 3539-3563.
Abstract, references, and article information   
View Article: PDF

[3] Wenxue Xu, Jiazu Zhou and Baocheng Zhu. On Bonnesen-type inequalities for a surface of constant curvature. Proc. Amer. Math. Soc. 143 (2015) 4925-4935. MR 3391050.
Abstract, references, and article information   
View Article: PDF

[4] Mohammad N. Ivaki. Centro--affine curvature flows on centrally symmetric convex curves. Trans. Amer. Math. Soc. 366 (2014) 5671-5692.
Abstract, references, and article information   
View Article: PDF

[5] Paolo Tilli. Isoperimetric inequalities for convex hulls and related questions. Trans. Amer. Math. Soc. 362 (2010) 4497-4509. MR 2645038.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] David Benko and András Kroó. A Weierstrass-type theorem for homogeneous polynomials. Trans. Amer. Math. Soc. 361 (2009) 1645-1665. MR 2457412.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] S. P. Khekalo. Solution of the Hadamard problem in the class of stepwise gauge-equivalent deformations of homogeneous differential operators with constant coefficients. St. Petersburg Math. J. 19 (2008) 1015-1028. MR 2411965.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] I. Panin and U. Rehmann. A variant of a theorem by Springer. St. Petersburg Math. J. 19 (2008) 953-959. MR 2411641.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] L. S. Kazarin and V. V. Yanishevskiĭ. On finite simply reducible groups. St. Petersburg Math. J. 19 (2008) 931-951. MR 2411640.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Chiara Bianchini and Andrea Colesanti. A sharp Rogers and Shephard inequality for the $p$-difference body of planar convex bodies. Proc. Amer. Math. Soc. 136 (2008) 2575-2582. MR 2390529.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] A. L. Lukashov. Estimates for derivatives of rational functions and the fourth Zolotarev problem. St. Petersburg Math. J. 19 (2008) 253-259. MR 2333900.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] A. I. Nazarov and F. V. Petrov. On Tabachnikov's conjecture. St. Petersburg Math. J. 19 (2008) 125-135. MR 2319514.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] V. V. Makeev. Inscribed and circumscribed polyhedra for a convex body and continuous functions on a sphere in Euclidean space. St. Petersburg Math. J. 18 (2007) 997-1009. MR 2307358.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] V. V. Makeev. Some geometric properties of convex bodies. II. St. Petersburg Math. J. 15 (2004) 867-874. MR 2044632.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Zokhrab Mustafaev. The ratio of the length of the unit circle to the area of the unit disc in Minkowski planes. Proc. Amer. Math. Soc. 133 (2005) 1231-1237. MR 2117226.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] L. Brandolini, A. Iosevich and G. Travaglini. Planar convex bodies, Fourier transform, lattice points, and irregularities of distribution. Trans. Amer. Math. Soc. 355 (2003) 3513-3535. MR 1990161.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Marek Lassak. Erratum to ``Approximation of convex bodies by axially symmetric bodies''. Proc. Amer. Math. Soc. 131 (2003) 2301-2301. MR 1963781.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Wieslaw Kubis. Perfect cliques and $G_\delta$ colorings of Polish spaces. Proc. Amer. Math. Soc. 131 (2003) 619-623. MR 1933354.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Konrad J. Swanepoel. Helly-type theorems for homothets of planar convex curves. Proc. Amer. Math. Soc. 131 (2003) 921-932. MR 1937431.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Jin Lu. On the average curvature of a convex curve in a surface of nonpositive Gaussian curvature. Proc. Amer. Math. Soc. 130 (2002) 3693-3699. MR 1920050.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Marek Lassak. Approximation of convex bodies by axially symmetric bodies. Proc. Amer. Math. Soc. 130 (2002) 3075-3084. MR 1908932.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Janko Gravner. The boundary of iterates in Euclidean growth models. Trans. Amer. Math. Soc. 348 (1996) 4549-4559. MR 1370643.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Marek Rychlik. The Equichordal Point Problem. Electron. Res. Announc. Amer. Math. Soc. 2 (1996) 108-123. MR 1426720.
Abstract, references, and article information
View Article: PDF

[24] Valentin Boju and Louis Funar. Generalized Hadwiger numbers for symmetric ovals . Proc. Amer. Math. Soc. 119 (1993) 931-934. MR 1176065.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Henry F. Hunter. Some special cases of Bang's inequality . Proc. Amer. Math. Soc. 117 (1993) 819-821. MR 1145419.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Marek Lassak. Approximation of convex bodies by triangles . Proc. Amer. Math. Soc. 115 (1992) 207-210. MR 1057956.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] François Bavaud. Adjoint transform, overconvexity and sets of constant width . Trans. Amer. Math. Soc. 333 (1992) 315-324. MR 1132431.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] R. J. Gardner and M. Laczkovich. The Banach-Tarski theorem on polygons, and the cancellation law . Proc. Amer. Math. Soc. 109 (1990) 1097-1102. MR 1017001.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] R. J. Gardner. A problem of Sallee on equidecomposable convex bodies . Proc. Amer. Math. Soc. 94 (1985) 329-332. MR 784187.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Tetsuya Ozawa. On Halpern's conjecture for closed plane curves . Proc. Amer. Math. Soc. 92 (1984) 554-560. MR 760945.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 37 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia